Spontaneous intracranial hypotension (SICH) is an entity, which is secondary to iatrogenic manipulation and breaching of dura. Postural headache in patients should be suspected, cranial magnetic resonance imaging (MRI) is essential for precise diagnosis. Hallmark of MRI is regular shape of pachymeningeal gadolinium enhancement and subdural effusion. It may mimic central nervous system (CNS) metastasis. Prevention of such cases from receiving cranial radiotherapy by misinterpretation of the gadolinium enhancement as CNS metastasis is an important issue. Capecitabine is an antineoplastic agent, of which metabolites can cross blood-brain barrier in CNS via epithelial tissue. It may cause decrease in CSF production. SICH might be the clinical reflection of this decrease in CSF production. Review of the English literature revealed limited data because of the very little experience with oncologic patients suffering from intracranial hypotension. We report a case of spontaneous intracranial hypotension during capecitabine treatment. Patient was completely well following drug discontinuation and supportive treatment.